Vol. 85, No. 1, 1979

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Semilattices having bialgebraic congruence lattices

Garr S. Lystad and Albert Robert Stralka

Vol. 85 (1979), No. 1, 131–143
Abstract

The congruence lattice of a semilattice is algebraic (= compactly generated). In this paper those semilattices having bialgebraic congruence lattices are characterized. We are also able to characterize those semilattices having the stronger property that their congruence lattices support a compact, Hausdorff topology which makes them into topological lattices.

Mathematical Subject Classification 2000
Primary: 06A12
Secondary: 06B30
Milestones
Received: 28 January 1978
Revised: 13 September 1978
Published: 1 November 1979
Authors
Garr S. Lystad
Albert Robert Stralka